MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Codes Material Fragmentation (1261); Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The lens was initially received without any issue description or other details.Due diligence follow-up performed but to no avail.Meanwhile, product investigation was completed and verified that a haptic got stuck in the handpiece during delivery while the lens was deployed.The lens was cut similar to when the lens is removed or explanted from the eye.Therefore, the file was processed accordingly.No additional information was provided.
 
Additional Manufacturer Narrative
Per regulation (eu) 2016/679 (general data protection regulation), patient identifiers should not be collected or recorded or shared with any third parties; therefore the information is not provided.Implant date: lens was not implanted.Explant date: lens was not implanted, therefor not explanted.Initial reporter - telephone number: (b)(6).Device evaluation: visual inspection, of the handpiece, revealed trace amounts of viscoelastic residue in the cartridge.Further inspection revealed a detached haptic in the lower body assembly.Visual inspection, of the iol, revealed viscoelastic residue on the optic body and haptics and that the lens was received cut in half with detached haptics.The complaint issue could not be confirmed to be related to a manufacturing or design issue, therefore no product deficiency could be identified.Manufacturing record evaluation: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no additional/similar (as applicable) complaints for this order number have been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key13716298
Report Number3012236936-2022-00604
Device Sequence Number15072108
Product Code HQL
UDI-Device Identifier05050474558281
UDI-Public(01)05050474558281(17)231119
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Initial Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown